# SDR AALA201804029016

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 26,415 hours, 10,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN ROWS 15 AND 17 HAVE MULTIPLE SMALL SOFT SPOTS LESS THAN 20 SQUARE INCHES EACH AROUND THE INSERTS.  REPORTED TO BE POPPING. REPAIRED THE FLOOR PANEL IAW EA 278966.  AIRCRAFT WAS GROUNDED.
